Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 24, 2014, 11:22:46 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 621404
  • Total Topics: 46816
  • Online Today: 242
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Labyrinthitis (No its not a film)  (Read 662 times)

0 Members and 1 Guest are viewing this topic.

Offline chemistry001

  • Member
  • Posts: 142
    • http://www.mygaydar.com/chemistry001
Labyrinthitis (No its not a film)
« on: November 27, 2006, 08:59:19 AM »
Hi All
Has anyone heard of this or had this before (labyrinthitis)?
When i got up this morning i thought I was having a severe case of 'brain fog', dizziness and blurred vision and thought nothing of it. However while at school during the morning worship (stood up watching over my horrid form of year 7's) I almost fell over twice, completely lost my balance. Felt really sick and started to get really hot under the collar.
After having a sit down for 30 min i still felt like crap, head spinning like a merry-go-round, so the school sent me of to the doctors.
After a quick check she said i had early stage labyrinthitis, a viral infection of the middle ear, and that it would pass in about a month. She said she would sign me off work for a week and i got her down to 2/3 days (I hate taking sick leave).
I cant find much info about the virus and don't know if it has anything to do with my low CD4. I'm not freaking out just curious about it.

If anyone has any info i would be grateful

Love to you all

Paul xXx
Diagnosed 01/08/06
CD4-9, VL->500,000, CD4% 1
Started on Sustiva/combivir 22/08/06 changed to kivexa 18/09/06
02/10/06
CD4-50, VL-1496, CD4% 5
04/12/06
CD4-112, VL-125, CD4% 7.5
22/02/07
CD4-121, VL-<50, CD4% 9
29/05/07
CD4-125, VL-71,(re-done 149), CD4% 11
25/09/07
CD4 -231, VL-74, CD4% 15
Cant remember the next few dates
17/01/08  Kaletra and Truvada
CD4 - 281, VL-115
06/03/08
CD4 - 287, VL-178

Offline gerry

  • Member
  • Posts: 522
  • Joined AM Feb 2003
Re: Labyrinthitis (No its not a film)
« Reply #1 on: November 27, 2006, 12:00:44 PM »
It's not really related to low CD4 counts.  The 3 most common diagnosis related to acute vertigo (the symptoms you are describing, feeling like your surroundings are spinning) are vestibular neuronitis; labyrinthitis, and benign positional vertigo.  The first two are not really easy to distinguish from each other and are just treated symptomatically as they generally resolve by themselves.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.